Optimality of local multilevel methods on adaptively refined meshes for elliptic boundary value problems

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:X. Xu, H. Chen, Ronald H. W. HoppeGND
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/57957
ISSN:1570-2820OPAC
ISSN:1569-3953OPAC
Parent Title (English):Journal of Numerical Mathematics
Publisher:de Gruyter
Place of publication:Berlin
Type:Article
Language:English
Year of first Publication:2010
Release Date:2019/08/02
Tag:Computational Mathematics
Volume:18
Issue:1
First Page:59
Last Page:90
DOI:https://doi.org/10.1515/jnum.2010.003
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Numerische Mathematik